# SDR IPXA2020101161183

- Difficulty date: October 11, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 81,101 hours, 16,968 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Condition: Noisy
- Location: L1 Door Lock
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: NA L1 CREW ENTRY HAS LOUD CHATTERING SOUND.  FOUND LOCK RELEASE SOLENOID 52-730 FAULTY.  R & R SOLENOID, IAW MD11 MM 52-10-06-4.  OPERATIONS CHECK GOOD, MD11 IPC: 52-11-70-01.
